# SDR CALA0300425

- Difficulty date: July 30, 2003
- Submitted: August 1, 2003
- Operation: Air carrier
- Aircraft: N16642
- Make and model: Boeing 737524
- Aircraft serial: 28903
- Aircraft time: 16,933 hours, 8,719 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND IN  AFT CARGO DOOR SKIN APPROXIMATELY 23 INCHES FROM FORWARD EDGE AND 23 INCHES FROM TOP EDGE.
